I started trinessa yesterday, so today is my second day and I had a headache yesterday and it got a lot worse, so I took alieve but it didn't do anything and I still have a headache today. Also, my vision has been blurred and I've dizzy and lightheaded a lot today. Is this normal and my body is just adjusting or should I call my doctor?
Dizzy is is the Common side effects of Trinessa ..and severe Headache is Infrequent side effects of this med.
So Plz call your doctor at once if you have a serious side effect such as:sudden severe headache, confusion, problems with vision, wheezing, rapid breathing, coughing up blood,swelling, warmth, or redness in one or both legs
chest pain or heavy feeling, pain spreading to the arm or shoulder, nausea, sweating.
- TriNessa Information for Consumers
- TriNessa Information for Healthcare Professionals (includes dosage details)
- Side Effects of TriNessa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Dec 2010 • 1 answer
Posted 18 Jul 2012 • 3 answers
Posted 17 May 2015 • 1 answer
Posted 25 May 2016 • 0 answers
Posted 13 days ago • 0 answers